Alert archive / Illinois / Tornado Warnings in 2024

Tornado Warning 62, NWS Quad Cities, IA

July 15, 20244 counties in Illinois; Muscatine County, Scott County, Iowa

NWS Quad Cities, IA issued this tornado warning at Jul 15, 2024, 7:12 PM CDT for 4 counties in Illinois; Muscatine County, Scott County, Iowa. It was in force for 48 min. 25 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2024, 7:12 PM CDT (00:12 UTC)
Expired
Jul 15, 2024, 8:00 PM CDT
In force
48 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Muscatine County, IA, Scott County, IA, Henry County, IL, Mercer County, IL, Rock Island County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 4 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 7:12 PM CDTTSTM WND GST 704 Wnw Davenport, IATime estimated from radar data.
Jul 15, 7:15 PM CDTTSTM WND DMG1 S Davenport, IAMedia report of a billboard that was downed, with the wooden beams snapped by the winds.
Jul 15, 7:15 PM CDTTSTM WND DMG2 Nne Credit Island, IA6 inch diameter tree branch down with an estimated 75 mph wind gust.
Jul 15, 7:17 PM CDTTORNADO2 S Andalusia, ILThis tornado track was in close proximity to the towns of Taylor Ridge, Reynolds, Preemption, Sherrard, Swedona, and Andover. Two large grain elevator bins were dented in, several outbuildings were damaged, and a few utility poles were snapped. Dozens of trees
Jul 15, 7:18 PM CDTTSTM WND GST 74Davenport Municipality, IAFrom RSOIS.
Jul 15, 7:19 PM CDTTORNADO1 E Davenport, IAAn NWS storm survey found a nearly continuous damage path consistent with a tornado. Damage occurred to dozens of large trees, including several large healthy snapped trees. Some trees fell on homes and at least one on a car. A large section of an apartment ro
Jul 15, 7:20 PM CDTTSTM WND DMG1 N Eldridge, IALarge tree branch down. Time estimated from radar.
Jul 15, 7:20 PM CDTTSTM WND DMG2 E Davenport, IAMultiple power lines down, with all of Brady St blocked across from Thesens. Time estimated from radar.
Jul 15, 7:20 PM CDTTSTM WND DMG4 Nw Moline, ILSocial media report of a large tree and powerlines downed by the thunderstorm winds.
Jul 15, 7:20 PM CDTTSTM WND GST 74Davenport Municipality, IACorrects previous tstm wnd gst report time from Davenport Municipality. From RSOIS.
Jul 15, 7:23 PM CDTTSTM WND DMG2 Ene Davenport, IANumerous tree limbs down vicinity of Northpark Mall. Tires from an auto shop blown into Kimberly Rd.
Jul 15, 7:24 PM CDTTSTM WND DMG2 Ene Davenport, IANumerous trees downed on Locust Street. Time estimated using radar.
Jul 15, 7:24 PM CDTTSTM WND DMG2 W Bettendorf, IATree snapped in half.
Jul 15, 7:25 PM CDTTSTM WND DMG2 W Bettendorf, IATree snapped.
Jul 15, 7:26 PM CDTTSTM WND DMGReynolds, ILSeveral power outages, tree limbs down, and gutters blown off houses. Time estimated from radar.
Jul 15, 7:28 PM CDTTSTM WND GST 601 Ssw Rock Island, IL
Jul 15, 7:30 PM CDTTSTM WND DMG2 Nw Sherrard, ILDelayed report of several large trees that were either split by the wind or had large branches downed. Also, seems like a large metal outbuilding was destroyed by the winds, with pieces of the wooden frame scattered through the field.
Jul 15, 7:30 PM CDTTSTM WND DMGSwedona, ILDamage to a farm in Swedona. Noted that two barns were lost and 2 grain bins. Possible tornado.
Jul 15, 7:30 PM CDTTSTM WND GST 67Moline Quad-City Airpor, ILASOS.
Jul 15, 7:32 PM CDTTSTM WND DMG1 S East Moline, ILLarge section of tree downed on 37th Avenue and Archer.
Jul 15, 7:32 PM CDTTSTM WND DMG1 W East Moline, ILIn neighborhood, large tree sections in yard from a tree at least 25 feet across the street. Several large pieces of roofing materials in yard. Home with a tree through their house.
Jul 15, 7:33 PM CDTTSTM WND DMG1 Nw Carbon Cliff, ILLarge branches downed and power pole and flag pole broke.
Jul 15, 7:35 PM CDTTSTM WND DMG2 Nne Lynn Center, ILTime and location estimated by radar and phone call received of a possible tornado, with a second possible as well. Damage is unknown at this time.
Jul 15, 7:35 PM CDTTSTM WND GST 552 W Bettendorf, IA
Jul 15, 7:35 PM CDTTSTM WND GST 723 Nnw Moline, ILMesonet station RQCI4 Quad Cities.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 3:18 PM CDTSevere Thunderstorm WatchSPC8 hr
Jul 15, 6:53 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.2 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2024-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3794 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2024-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3794 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
341 m²/s²
Significant tornado parameter
5.6
Supercell composite
33.4

Open this sounding in Storm Lab

The text

As transmitted.

398 
WFUS53 KDVN 160012
TORDVN
ILC073-131-161-195-IAC139-163-160100-
/O.NEW.KDVN.TO.W.0062.240716T0012Z-240716T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
712 PM CDT Mon Jul 15 2024

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Rock Island County in northwestern Illinois...
  Northeastern Mercer County in northwestern Illinois...
  Southern Whiteside County in northwestern Illinois...
  Western Henry County in northwestern Illinois...
  Scott County in east central Iowa...
  Northeastern Muscatine County in east central Iowa...

* Until 800 PM CDT.

* At 711 PM CDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from near Donahue to near
  Illinois City, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Davenport, Rock Island, Eldridge, Blue Grass, Buffalo, Andalusia, 
  Long Grove, Montpelier, Edgington, and West Lake Park around 715 
  PM CDT.
  Moline, Bettendorf, Milan, Reynolds, Taylor Ridge, Hamlet, Rock 
  Island Arsenal, and Blackhawk State Park around 720 PM CDT.
  East Moline, Le Claire, Coal Valley, Hampton, Princeton, Cordova, 
  Riverdale, Oak Grove, Preemption, and Panorama Park around 725 PM 
  CDT.
  Silvis, Port Byron, Rapids City, Matherville, Sherrard, Boden, 
  Carbon Cliff, Silvis Heights, Barstow, and Rock Island County 
  Fairgrounds around 730 PM CDT.

Other locations in the path of these tornadic storms include Colona,
Orion, Cleveland, Osborn, Warner, Cable, Dayton, Sunny Hill, Sunny
Hill Estates, Swedona, Lynn Center, Hillsdale, Shady Beach,
Morristown, Joslin, Ophiem, Geneseo, Andover, Osco and Cambridge.

This includes the following highways...
 Interstate 74 in Iowa between mile markers 1 and 5.
 Interstate 80 in Iowa between mile markers 284 and 306.
 Interstate 80 in Illinois between mile markers 1 and 21.
 Interstate 74 in Illinois between mile markers 1 and 30.
 Interstate 88 between mile markers 1 and 11.
 Interstate 280 between mile markers 1 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4119 9028 4135 9103 4174 9070 4176 9068
      4176 9067 4177 9066 4176 9065 4176 9061
      4157 9001
TIME...MOT...LOC 0011Z 283DEG 41KT 4174 9064 4135 9092 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Uttech
1 follow-up statement
332 
WWUS53 KDVN 160050
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
750 PM CDT Mon Jul 15 2024

IAC139-163-160100-
/O.CAN.KDVN.TO.W.0062.000000T0000Z-240716T0100Z/
Scott IA-Muscatine IA-
750 PM CDT Mon Jul 15 2024

...THE TORNADO WARNING FOR SCOTT AND NORTHEASTERN MUSCATINE COUNTIES
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CDT for northwestern
Illinois.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Illinois.

&&

LAT...LON 4124 9049 4165 9025 4157 9001 4119 9028
TIME...MOT...LOC 0050Z 279DEG 43KT 4149 9013 4122 9031 

$$

ILC073-131-161-195-160100-
/O.CON.KDVN.TO.W.0062.000000T0000Z-240716T0100Z/
Rock Island IL-Mercer IL-Whiteside IL-Henry IL-
750 PM CDT Mon Jul 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTHEASTERN ROCK ISLAND...EAST CENTRAL MERCER...SOUTHERN WHITESIDE
AND WESTERN HENRY COUNTIES...

At 750 PM CDT, tornado producing storms were located along a line 
extending from near Geneseo to near Woodhull, moving east at 50 mph. 
A tornado was reported near Andover, Illinois.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Cambridge and Geneseo.

This includes the following highways...
 Interstate 80 in Illinois between mile markers 7 and 21.
 Interstate 74 in Illinois between mile markers 12 and 30.
 Interstate 88 between mile markers 2 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4124 9049 4165 9025 4157 9001 4119 9028
TIME...MOT...LOC 0050Z 279DEG 43KT 4149 9013 4122 9031 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Uttech

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 15, 6:19 PM CDT, 53 minutes earlier. Its key messages:

  • A Heat Advisory is in effect area-wide today until 8 PM for peak heat indices between 100 to 100 degrees.
  • Today's severe thunderstorm outlook has been upgraded to a Moderate Risk (level 4 of 5) for the northern two-thirds of the forecast area. The Enhanced Risk (level 3 of 5) remains to the south. Significant damaging winds are the primary hazard; several tornadoes are also possible.
  • A Flood Watch as been issued for counties east and northeast of the Quad Cities. Recent heavy rainfall has saturated the ground, making this area more susceptible to flash flooding. Rainfall rates could peak between 2 - 2.5" per hour.
  • Moderate to major river flooding continues on the Mississippi River with most sites crested. The Rock River is now expected to see flooding due to the heavy rains upstream in the past 24 hours.
Area forecast discussion, Jul 15, 6:19 PM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
Issued by National Weather Service Paducah KY
619 PM CDT Mon Jul 15 2024

.KEY MESSAGES...

- A Heat Advisory is in effect area-wide today until 8 PM for
  peak heat indices between 100 to 100 degrees.

- Today's severe thunderstorm outlook has been upgraded to a
  Moderate Risk (level 4 of 5) for the northern two-thirds of
  the forecast area. The Enhanced Risk (level 3 of 5) remains
  to the south. Significant damaging winds are the primary
  hazard; several tornadoes are also possible.

- A Flood Watch as been issued for counties east and northeast
  of the Quad Cities. Recent heavy rainfall has saturated the
  ground, making this area more susceptible to flash flooding.
  Rainfall rates could peak between 2 - 2.5" per hour.

- Moderate to major river flooding continues on the Mississippi
  River with most sites crested. The Rock River is now expected
  to see flooding due to the heavy rains upstream in the past 24
  hours.

&&

.SHORT TERM /THROUGH TUESDAY NIGHT/...
Issued at 256 PM CDT Mon Jul 15 2024

There is a Moderate Risk (level 4 of 5) for severe weather this
afternoon into tonight for much of the outlook area, with an
Enhanced Risk (level 3 of 5) across the south. Please monitor
the weather closely and heed any warnings issued for your
location!

SPC mesoanalysis early this afternoon showed a mid-level
vorticity max across E South Dakota/SW Minnesota/NW Iowa,
positioned to the south of a 80 kt 300mb jet over northern
Minnesota and Wisconsin. A zone of low-level moisture
convergence was noted (where surface dewpoints were between 75
to 80 degrees!), stretching from central Iowa to the Quad
Cities and into central Illinois.

As large-scale ascent associated with the mid-level impulse
overspreads the area late this afternoon/evening, this quasi-
stationary zone of low- level convergence may aid in focusing
the convective initiation. With extreme instability in place
(3500 - 4500 J/kg MLCAPE), anticipate explosive convective
development and rapid upscale growth into one, or possible a
few, bowing line segments. Forward-propagating Corfidi vectors
and W to SE sloping theta-e and 1000-500mb thickness contours
should help in eventually guiding the MCS to the ESE or SE later
into the evening. CAMs have been consistent on showing
significant severe wind gusts in the strongest bowing segments
and the HREF max wind gust output shows several corridors with
values of 60-70+ kts. Greatest uncertainty is on the exact
placement/track of the dominant surging MCS, with a northern
scenario focused across the NE forecast area (NW Illinois) and
another camp further south which would bring significant winds
to a larger portion of eastern Iowa and northwest Illinois.

To reiterate, today is a favorable setup for a higher end wind
event (scattered 75+ mph gusts) due to a very unstable air mass,
sufficient deep layer shear, steep mid-level lapse rates near 8
C/km, and theta-e index values near 35. A few tornadoes are
possible in association with any surging storm segments as 0-3
km shear of 30+ kts supports development of mesovortices.

There is also potential for very heavy rainfall with PWATs near
2". There could be a zone of training convection that leads to
heavy rainfall totals of 2-4"+. WPC has a Slight Risk for flash
flooding across the outlook area.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 256 PM CDT Mon Jul 15 2024

Cooler and less humid air will move into the region behind a
cold front by Tuesday and last through the end of the week.
Overnight lows in the 50s are forecast on several nights, giving
our air conditioning a bit of a break.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 619 PM CDT Mon Jul 15 2024

Convection will pose a significant hazard to operations through
the next few hours. Measured wind gusts at ground level of 70-80
kts have been reported in the last hour. This system will likely
approach the KMLI-KDVN-KCLI corridor at similiar intensity and
may produce winds over 50 kt as far south as KBRL. Ceilings and
visibility will drop to near IFR and heavy thunderstorms and
gusty winds may persist for around an hour before moving to the
southeast. Areas of heavy rain may aid in fog formation in the
early morning hours Tuesday with drier west winds and VFR
conditions forecast for the daytime hours Tuesday.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...None.
IL...None.
MO...None.

&&

SHORT TERM...Uttech
LONG TERM...Ervin/Uttech
AVIATION...JGG
Hazardous weather outlook, Jul 15, 3:45 PM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
345 PM CDT Mon Jul 15 2024

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-162045-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
345 PM CDT Mon Jul 15 2024

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

The Storm Prediction Center has a Moderate risk, level 4 of 5, for
this afternoon and evening for much of eastern Iowa and northwest
Illinois. Very damaging winds to 85 mph, very large hail and a
few tornadoes are likely. Torrential rain producing flash
flooding is also possible. There is a flash flood watch for much
of northwest Illinois through tonight.

There is an Enhanced risk, level 3 of 5, for southeast Iowa,
northeast Missouri, and western Illinois.

Supercell thunderstorms with tornadoes and very large hail would
initially be most likely in areas north of Interstate 80 this
afternoon and early evening, followed by a damaging wind producing
line of storms, moving from west to east towards early evening.
Late in the evening, storms will become widespread and sink
southward, and heavy rain will become the primary threat.

Hot and humid conditions will be over the area through early this
evening, with heat index readings topping between 100 and 110
degrees. A Heat Advisory is in effect through 8 PM.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through tonight.

GENERAL STORM MOTION OF THE DAY:

Toward the east around 30 mph this afternoon then southeast 45 to
60 mph this evening.

Haase

In the hours before

Local storm report, Jul 15, 6:49 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
649 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     Tstm Wnd Gst     Sigourney               41.34N 92.20W
07/15/2024  E70 MPH          Keokuk             IA   Public

&&
Local storm report, Jul 15, 6:53 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
653 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     Rain             1 SE Marengo            41.79N 92.06W
07/15/2024  M1.20 Inch       Iowa               IA   Trained Spotter

            Rainfall in 17 min.

&&

GROSS
Local storm report, Jul 15, 7:01 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
701 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     Tstm Wnd Dmg     2 N Dubuque Regional Ar 42.42N 90.72W
07/15/2024                   Dubuque            IA   Public

            Large tree down across Military Rd.

&&
Local storm report, Jul 15, 7:08 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
708 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     Tstm Wnd Gst     3 N Stockton            42.40N 90.00W
07/15/2024  M84 MPH          Jo Daviess         IL   CO-OP Observer

&&

GROSS
Local storm report, Jul 15, 7:09 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
709 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     Tstm Wnd Dmg     2 ENE Cedar Rapids Muni 41.89N 91.68W
07/15/2024                   Linn               IA   Trained Spotter

            3.5 inch tree limb down.

&&
Local storm report, Jul 15, 7:10 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
710 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     Tstm Wnd Dmg     3 N Stockton            42.40N 90.00W
07/15/2024                   Jo Daviess         IL   CO-OP Observer

            Several tree branches down of various
            diameter down once that is 1 foot and a
            half.

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 7:12 PM CDTTornado WarningDVNStephenson48 min
Jul 15, 7:23 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHenderson, Henry, Mercer, Rock Island, Warren52 min
Jul 15, 7:42 PM CDTTornado WarningDVNBureau, Henry, Whiteside48 min
Jul 15, 7:44 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren46 min
Jul 15, 7:50 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNBureau, Henry, Rock Island, Whiteside55 min
Jul 15, 8:07 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNBureau, Putnam53 min
Jul 15, 8:17 PM CDTTornado WarningDVNBureau, Putnam43 min
Jul 15, 8:44 PM CDTRiver Flood WarningDVNStephenson7 days
Jul 15, 9:17 PM CDTSpecial Weather StatementDVNMcDonough28 min
Jul 15, 9:49 PM CDTSpecial Weather StatementDVNHenderson, Warren26 min
Jul 15, 11:01 PM CDTFlash Flood WarningDVNHenderson, McDonough, Warren6 hr
Jul 16, 9:32 AM CDTRiver Flood WarningDVNClinton, Scott35 hr

Nearby

Tornado Warnings in Illinois, 2024Tornado Warnings in Iowa, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.